# SDR DALA2018051503341

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 12,494 hours, 4,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKETS HARD TO OPERATE. ADJUSTED THE GIRT BAR BUSTLE AND LUBRICATED.  CLEANED THE GIRT BAR ATTACH MOUNTS IAW AMM 25-60.  OPS CHECKED NORMAL.
